# SDR SWIA202055788

- Difficulty date: November 24, 2020
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N161PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15161
- Aircraft time: 31,056 hours, 21,309 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD JACK FITTING - R/H JACK FITTING SUPPORT CORRODED AT BOTTOM FLANGE AS MARKED   (C-CHECK) RO 2/1/2021   CORROSION FOUND ON LOWER ATTACHMENT FLANGE AS WELL AS WEB ELEMENT THEREFORE FOUND OUT OF LIMITS REF CRJ900 SRM 53-00-00-101-001-A01. - INSTALLED NEW FWD JACK FITTING - R/H JACK FITTING SUPPORT IN REF DWG CC670-32050, REV NC, CRJ900 SRM 51-42-06-001-001-A01 AND CRJ900 SRM 51-42-21-001-001-A01. COMPLIED WITH 51-900-1002-SKY. LEAK CHECKS GOOD AT THIS TIME.
